# SDR SWAA2025040702665

- Difficulty date: March 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS747 TO BS767 RBL22 WL156.5 AT AFT CARGO COMPARTMENT 2025-172077<[01] REPLACED WEB-INTERCOSTAL LOCATED BTW BS747 TO BS767 RBL22 WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9; DWG: 146A7500; SHEET: 236 AND REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
